# SDR 96ZZZX1046

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2362E
- Make and model: Robsin R22
- Aircraft serial: 2351
- System (JASC): 6710 · Main Rotor Control
- Part: Pp Tube
- Part number: A1217
- Condition: Chafe
- Location: Control Tube
- Part time: 701 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUIDE ASSY, PN A432-1, INSTALLED IMPROPERLY WHICH RESULTED IN P/P TUBE TO CHAFE THROUGH CONTROL TUBE AT LOWER END.  LOCATED IN HORIZONTAL FIREWALL B238-1 BOLTS.  SUBMITTER STATED TO INSPECT INSTALLATION OF GUIDE ASSY FOR FULL ADJUSTMENT BEFORE INSTALLING P/P TUBES.
